Translator Disclaimer
June 2013 Some inequalities related to the Lorentz spaces
Shuji MACHIHARA, Tohru OZAWA
Hokkaido Math. J. 42(2): 247-267 (June 2013). DOI: 10.14492/hokmj/1372859587

Abstract

In this paper we introduce three types of inequalities related to the Lorentz spaces on a measure space (M,m).

Citation

Download Citation

Shuji MACHIHARA. Tohru OZAWA. "Some inequalities related to the Lorentz spaces." Hokkaido Math. J. 42 (2) 247 - 267, June 2013. https://doi.org/10.14492/hokmj/1372859587

Information

Published: June 2013
First available in Project Euclid: 3 July 2013

zbMATH: 1280.46018
MathSciNet: MR3112458
Digital Object Identifier: 10.14492/hokmj/1372859587

Subjects:
Primary: 46E30
Secondary: 40D25, 46B70, 46E35

Rights: Copyright © 2013 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.42 • No. 2 • June 2013
Back to Top